`a`
Related Articles
1

Gevrey estimates for one dimensional parabolic invariant manifolds of non-hyperbolic fixed points

Discrete and Continuous Dynamical Systems  Volume 37, Issue 8, Pages : 4159 - 4190, 2017

Inmaculada Baldomá - (email), Ernest Fontich - (email), Pau Martín - (email)

 Abstract       References       Full Text      Related Articles

2

Discretized best-response dynamics for the rock-paper-scissors game

Journal of Dynamics and Games  Volume 4, Issue 1, Pages : 75 - 86, 2016

Peter Bednarik - (email), Josef Hofbauer - (email)

 Abstract       References       Full Text      Related Articles

3

On the computation of attractors for delay differential equations

Journal of Computational Dynamics  Volume 3, Issue 1, Pages : 93 - 112, 2016

Michael Dellnitz - (email), Mirko Hessel-Von Molo - (email), Adrian Ziessler - (email)

 Abstract       References       Full Text      Related Articles

4

A posteriori error bounds for two point boundary value problems: A green's function approach

Journal of Computational Dynamics  Volume 2, Issue 2, Pages : 143 - 164, 2016

Jeremiah Birrell - (email)

 Abstract       References       Full Text      Related Articles

5

Periodic orbits for a generalized Friedmann-Robertson-Walker Hamiltonian system in dimension $6$

Discrete and Continuous Dynamical Systems - Series S  Volume 8, Issue 6, Pages : 1165 - 1211, 2015

Fatima Ezzahra Lembarki - (email), Jaume Llibre - (email)

 Abstract       References       Full Text      Related Articles

6

Homoclinic orbits with many loops near a $0^2 i\omega$ resonant fixed point of Hamiltonian systems

Discrete and Continuous Dynamical Systems  Volume 36, Issue 6, Pages : 3153 - 3225, 2015

Tiphaine Jézéquel - (email), Patrick Bernard - (email), Eric Lombardi - (email)

 Abstract       References       Full Text      Related Articles

7

Erratum: On Omri Sarig's work on the dynamics of surfaces

Journal of Modern Dynamics  Volume 9, Issue 01, Pages : 355 - 355, 2015

François Ledrappier - (email)

 Abstract       References       Full Text      Related Articles

8

On the existence of periodic orbits for magnetic systems on the two-sphere

Journal of Modern Dynamics  Volume 9, Issue 01, Pages : 141 - 146, 2015

Gabriele Benedetti - (email), Kai Zehmisch - (email)

 Abstract       References       Full Text      Related Articles

9

On the control of stability of periodic orbits of completely integrable systems

Journal of Geometric Mechanics  Volume 7, Issue 1, Pages : 109 - 124, 2015

Răzvan M. Tudoran - (email)

 Abstract       References       Full Text      Related Articles

10

Density of the set of endomorphisms with a maximizing measure supported on a periodic orbit

Discrete and Continuous Dynamical Systems  Volume 35, Issue 8, Pages : 3315 - 3326, 2015

Tatiane C. Batista - (email), Juliano S. Gonschorowski - (email), Fábio A. Tal - (email)

 Abstract       References       Full Text      Related Articles

11

Non-localized standing waves of the hyperbolic cubic nonlinear Schrödinger equation

Discrete and Continuous Dynamical Systems  Volume 35, Issue 8, Pages : 3533 - 3567, 2015

Nan Lu - (email)

 Abstract       References       Full Text      Related Articles

12

Growth rate of periodic orbits for geodesic flows over surfaces with radially symmetric focusing caps

Journal of Modern Dynamics  Volume 8, Issue 2, Pages : 139 - 176, 2014

Bryce Weaver - (email)

 Abstract       References       Full Text      Related Articles

13

Erratum: Billiards in nearly isosceles triangles

Journal of Modern Dynamics  Volume 8, Issue 1, Pages : 133 - 137, 2014

W. Patrick Hooper - (email), Richard Evan Schwartz - (email)

 Abstract       References       Full Text      Related Articles

14

Symmetric periodic orbits in three sub-problems of the $N$-body problem

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 6, Pages : 1523 - 1548, 2014

Nai-Chia Chen - (email)

 Abstract       References       Full Text      Related Articles

15

Periodic orbits in the Kepler-Heisenberg problem

Journal of Geometric Mechanics  Volume 6, Issue 2, Pages : 261 - 278, 2014

Corey Shanbrom - (email)

 Abstract       References       Full Text      Related Articles

16

Global invariant manifolds near a Shilnikov homoclinic bifurcation

Journal of Computational Dynamics  Volume 1, Issue 1, Pages : 1 - 38, 2014

Pablo Aguirre - (email), Bernd Krauskopf - (email), Hinke M. Osinga - (email)

 Abstract       References       Full Text      Related Articles

17

Generalized pitchfork bifurcation on a two-dimensional gaseous star with self-gravity and surface tension

Discrete and Continuous Dynamical Systems  Volume 34, Issue 9, Pages : 3419 - 3435, 2014

Shengfu Deng - (email)

 Abstract       References       Full Text      Related Articles

18

A dynamics approach to a low-order climate model

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 1, Pages : 257 - 279, 2013

James Walsh - (email), Esther Widiasih - (email)

 Abstract       References       Full Text      Related Articles

19

A Rikitake type system with one control

Discrete and Continuous Dynamical Systems - Series B  Volume 18, Issue 7, Pages : 1755 - 1776, 2013

Tudor Bînzar - (email), Cristian Lăzureanu - (email)

 Abstract       References       Full Text      Related Articles

20

Bowen's construction for the Teichmüller flow

Journal of Modern Dynamics  Volume 7, Issue 4, Pages : 489 - 526, 2013

Ursula Hamenstädt - (email)

 Abstract       References       Full Text      Related Articles

21

Sequences of compatible periodic hybrid orbits of prefractal Koch snowflake billiards

Discrete and Continuous Dynamical Systems  Volume 33, Issue 8, Pages : 3719 - 3740, 2013

Michel L. Lapidus - (email), Robert G. Niemeyer - (email)

 Abstract       References       Full Text      Related Articles      

22

Nonlocal generalized models of predator-prey systems

Discrete and Continuous Dynamical Systems - Series B  Volume 18, Issue 3, Pages : 693 - 720, 2012

Christian Kuehn - (email), Thilo Gross - (email)

 Abstract       References       Full Text      Related Articles

23

Horseshoe periodic orbits with one symmetry in the general planar three-body problem

Discrete and Continuous Dynamical Systems  Volume 33, Issue 3, Pages : 987 - 1008, 2012

Abimael Bengochea - (email), Manuel Falconi - (email), Ernesto Pérez-Chavela - (email)

 Abstract       References       Full Text      Related Articles

24

Reversibility and branching of periodic orbits

Discrete and Continuous Dynamical Systems  Volume 33, Issue 3, Pages : 1177 - 1199, 2012

Ana Cristina Mereu - (email), Marco Antonio Teixeira - (email)

 Abstract       References       Full Text      Related Articles

25

No planar billiard possesses an open set of quadrilateral trajectories

Journal of Modern Dynamics  Volume 6, Issue 3, Pages : 287 - 326, 2012

Alexey Glutsyuk - (email), Yury Kudryashov - (email)

 Abstract       References       Full Text      Related Articles

26

Parameterization of invariant manifolds by reducibility for volume preserving and symplectic maps

Discrete and Continuous Dynamical Systems  Volume 32, Issue 12, Pages : 4321 - 4360, 2012

Rafael de la Llave - (email), Jason D. Mireles James - (email)

 Abstract       References       Full Text      Related Articles

27

Finding periodic orbits in state-dependent delay differential equations as roots of algebraic equations

Discrete and Continuous Dynamical Systems  Volume 32, Issue 8, Pages : 2607 - 2651, 2012

Jan Sieber - (email)

 Abstract       References       Full Text      Related Articles

28

On the number of limit cycles in general planar piecewise linear systems

Discrete and Continuous Dynamical Systems  Volume 32, Issue 6, Pages : 2147 - 2164, 2012

Song-Mei Huan - (email), Xiao-Song Yang - (email)

 Abstract       References       Full Text      Related Articles

29

Computation of whiskered invariant tori and their associated manifolds: New fast algorithms

Discrete and Continuous Dynamical Systems  Volume 32, Issue 4, Pages : 1309 - 1353, 2011

Gemma Huguet - (email), Rafael de la Llave - (email), Yannick Sire - (email)

 Abstract       References       Full Text      Related Articles

30

Periodic and quasi--periodic orbits of the dissipative standard map

Discrete and Continuous Dynamical Systems - Series B  Volume 16, Issue 1, Pages : 151 - 171, 2011

Alessandra Celletti - (email), Sara Di Ruzza - (email)

 Abstract       References       Full Text      Related Articles

31

On the Hamiltonian dynamics and geometry of the Rabinovich system

Discrete and Continuous Dynamical Systems - Series B  Volume 15, Issue 3, Pages : 789 - 823, 2011

Răzvan M. Tudoran - (email), Anania Gîrban - (email)

 Abstract       References       Full Text      Related Articles

32

Investigating the consequences of global bifurcations for two-dimensional invariant manifolds of vector fields

Discrete and Continuous Dynamical Systems  Volume 29, Issue 4, Pages : 1309 - 1344, 2010

Pablo Aguirre - (email), Eusebius J. Doedel - (email), Bernd Krauskopf - (email), Hinke M. Osinga - (email)

 Abstract       References       Full Text      Related Articles

33

A remark about Sil'nikov saddle-focus homoclinic orbits

Communications on Pure and Applied Analysis  Volume 10, Issue 3, Pages : 817 - 830, 2010

Flaviano Battelli - (email), Ken Palmer - (email)

 Abstract       References       Full Text      Related Articles

34

Transversal periodic-to-periodic homoclinic orbits in singularly perturbed systems

Discrete and Continuous Dynamical Systems - Series B  Volume 14, Issue 2, Pages : 367 - 387, 2010

Flaviano Battelli - (email), Ken Palmer - (email)

 Abstract       Full Text      Related Articles

35

Global bifurcations from the center of mass in the Sitnikov problem

Discrete and Continuous Dynamical Systems - Series B  Volume 14, Issue 2, Pages : 719 - 732, 2010

Rafael Ortega - (email), Andrés Rivera - (email)

 Abstract       Full Text      Related Articles

36

On the generic existence of periodic orbits in Hamiltonian dynamics

Journal of Modern Dynamics  Volume 3, Issue 4, Pages : 595 - 610, 2010

Viktor L. Ginzburg - (email), Başak Z. Gürel - (email)

 Abstract       Full Text      Related Articles

37

Support of maximizing measures for typical $\mathcal{C}^0$ dynamics on compact manifolds

Discrete and Continuous Dynamical Systems  Volume 26, Issue 3, Pages : 795 - 804, 2009

Salvador Addas-Zanata - (email), Fábio A. Tal - (email)

 Abstract       Full Text      Related Articles

38

The geometry of mixed-mode oscillations in the Olsen model for the Peroxidase-Oxidase reaction

Discrete and Continuous Dynamical Systems - Series S  Volume 2, Issue 4, Pages : 807 - 827, 2009

Mathieu Desroches - (email), Bernd Krauskopf - (email), Hinke M. Osinga - (email)

 Abstract       Full Text      Related Articles

39

Homoclinic orbits of the FitzHugh-Nagumo equation: The singular-limit

Discrete and Continuous Dynamical Systems - Series S  Volume 2, Issue 4, Pages : 851 - 872, 2009

John Guckenheimer - (email), Christian Kuehn - (email)

 Abstract       Full Text      Related Articles

40

Generalized exchange lemmas and orbits heteroclinic to invariant manifolds

Discrete and Continuous Dynamical Systems - Series S  Volume 2, Issue 4, Pages : 967 - 1023, 2009

Christopher K. R. T. Jones - (email), Siu-Kei Tin - (email)

 Abstract       Full Text      Related Articles

41

Billiards in nearly isosceles triangles

Journal of Modern Dynamics  Volume 3, Issue 2, Pages : 159 - 231, 2009

W. Patrick Hooper - (email), Richard Evan Schwartz - (email)

 Abstract       Full Text      Related Articles

42

Floer homology in disk bundles and symplectically twisted geodesic flows

Journal of Modern Dynamics  Volume 3, Issue 1, Pages : 61 - 101, 2009

Michael Usher - (email)

 Abstract       Full Text      Related Articles

43

Oscillatory motions in the rectangular four body problem

Discrete and Continuous Dynamical Systems - Series S  Volume 1, Issue 4, Pages : 557 - 587, 2008

Ernesto A. Lacomba - (email), Mario Medina - (email)

 Abstract       Full Text      Related Articles

44

Bouncing balls in non-linear potentials

Discrete and Continuous Dynamical Systems  Volume 22, Issue 1/2, Pages : 165 - 182, 2008

Dmitry Dolgopyat - (email)

 Abstract       Full Text      Related Articles

45

One dimensional invariant manifolds of Gevrey type in real-analytic maps

Discrete and Continuous Dynamical Systems - Series B  Volume 10, Issue 2/3, September, Pages : 295 - 322, 2008

I. Baldomá - (email), Àlex Haro - (email)

 Abstract       Full Text      Related Articles

46

Heteroclinic connections in singularly perturbed systems

Discrete and Continuous Dynamical Systems - Series B  Volume 9, Issue 3/4, May, Pages : 431 - 461, 2008

Flaviano Battelli - (email), Ken Palmer - (email)

 Abstract       Full Text      Related Articles

47

On periodic orbits of polynomial relay systems

Discrete and Continuous Dynamical Systems  Volume 17, Issue 2, Pages : 331 - 347, 2006

Alain Jacquemard - (email), Weber Flávio Pereira - (email)

 Abstract       Full Text      Related Articles

48

A parameterization method for the computation of invariant tori and their whiskers in quasi-periodic maps: Numerical algorithms

Discrete and Continuous Dynamical Systems - Series B  Volume 6, Issue 6, Pages : 1261 - 1300, 2006

Àlex Haro - (email), Rafael de la Llave - (email)

 Abstract       Full Text      Related Articles

49

The continuous matching of two stable linear systems can be unstable

Discrete and Continuous Dynamical Systems  Volume 16, Issue 3, Pages : 689 - 703, 2006

V. Carmona - (email), E. Freire - (email), E. Ponce - (email), F. Torres - (email)

 Abstract       Full Text      Related Articles

50

Existence of stable manifolds for nonuniformly hyperbolic $c^1$ dynamics

Discrete and Continuous Dynamical Systems  Volume 16, Issue 2, Pages : 307 - 327, 2006

Luis Barreira - (email), Claudia Valls - (email)

 Abstract       Full Text      Related Articles

51

On hyperbolic measures and periodic orbits

Discrete and Continuous Dynamical Systems  Volume 16, Issue 2, Pages : 505 - 512, 2006

Ilie Ugarcovici - (email)

 Abstract       Full Text      Related Articles

52

Parametric perturbations and non-feedback controlling chaotic motion

Discrete and Continuous Dynamical Systems - Series B  Volume 6, Issue 5, Pages : 1157 - 1174, 2006

Alexander Loskutov - (email)

 Abstract       Full Text      Related Articles

53

Non-contractible periodic orbits of Hamiltonian flows on twisted cotangent bundles

Discrete and Continuous Dynamical Systems  Volume 14, Issue 4, Pages : 617 - 630, 2006

César J. Niche - (email)

 Abstract       Full Text      Related Articles

54

Homoclinic and heteroclinic transfer trajectories between planar Lyapunov orbits in the sun-earth and earth-moon systems

Discrete and Continuous Dynamical Systems  Volume 14, Issue 2, Pages : 261 - 279, 2005

E. Canalias - (email), Josep J. Masdemont - (email)

 Abstract       Full Text      Related Articles

55

Monotone local semiflows with saddle-point dynamics and applications to semilinear diffusion equations

DCDS Supplements  Volume 2005, Issue Special, Pages : 566 - 575, 2005

Monica Lazzo - (email), Paul G. Schmidt - (email)

 Abstract       Full Text      Related Articles      

56

Homoclinic tangencies in $R^n$

Discrete and Continuous Dynamical Systems  Volume 12, Issue 3, Pages : 465 - 480, 2004

Victoria Rayskin - (email)

 Abstract       Full Text      Related Articles

57

A generalized Poincaré-Birkhoff theorem with applications to coaxial vortex ring motion

Discrete and Continuous Dynamical Systems - Series B  Volume 5, Issue 1, Pages : 15 - 33, 2004

Denis Blackmore - (email), Jyoti Champanerkar - (email), Chengwen Wang - (email)

 Abstract       Full Text      Related Articles

58

On the double pendulum: An example of double resonant situations

Discrete and Continuous Dynamical Systems  Volume 11, Issue 2/3, Pages : 413 - 448, 2004

Antonio Pumariño - (email), Claudia Valls - (email)

 Abstract       Full Text      Related Articles

59

Numerical approximation of normally hyperbolic invariant manifolds

DCDS Supplements  Volume 2003, Issue Special, Pages : 133 - 140, 2003

Henk Broer - (email), Aaron Hagen - (email), Gert Vegter - (email)

 Abstract       Full Text      Related Articles      

60

On subharmonics bifurcation in equations with homogeneous nonlinearities

Discrete and Continuous Dynamical Systems  Volume 7, Issue 4, Pages : 747 - 762, 2001

Alexander Krasnosel'skii - (email), Alexei Pokrovskii - (email)

 Abstract       Full Text      Related Articles

61

Invariant manifolds for delay endomorphisms

Discrete and Continuous Dynamical Systems  Volume 7, Issue 1, Pages : 35 - 50, 2000

Rovella Alvaro - (email), Vilamajó Francesc - (email), Romero Neptalí - (email)

 Abstract       Full Text      Related Articles

62

Extended gradient systems: Dimension one

Discrete and Continuous Dynamical Systems  Volume 6, Issue 3, Pages : 503 - 518, 2000

Siniša Slijepčević - (email)

 Abstract       Full Text      Related Articles

63

Hyperbolic sets for noninvertible maps and relations

Discrete and Continuous Dynamical Systems  Volume 5, Issue 2, Pages : 339 - 357, 1999

Evelyn Sander - (email)

 Abstract       Full Text      Related Articles

64

The optimal gap condition for invariant manifolds

Discrete and Continuous Dynamical Systems  Volume 5, Issue 2, Pages : 233 - 268, 1999

Y. Latushkin - (email), B. Layton - (email)

 Abstract       Full Text      Related Articles

65

Periodic orbits on Riemannian manifolds with convex boundary

Discrete and Continuous Dynamical Systems  Volume 3, Issue 3, Pages : 439 - 450, 1997

Rossella Bartolo - (email)

 Abstract       Full Text      Related Articles

66

The Generalized Weinstein--Moser Theorem

Electronic Research Announcements in Mathematical Sciences  Volume 14, Issue 0, Pages : 20 - 29,

 Abstract       Full Text      Related Articles